MathSciNet Relay Station
MathSciNet bibliographic data
MR1199544 (93m:65044) 65F10
Woźnicki, Z. I. Estimation of the optimum relaxation factors in partial factorization iterative methods. SIAM J. Matrix Anal. Appl. 14 (1993), no. 1, 59–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement